# SDR TWAA9909706

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Damaged
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND THE FWD LEFT CABIN DOOR GUST LOCK DAMAGED.  TRIMMED OUT EDGE DAMAGE, CHECKED FASTENERS AND EDGE MARGINS, AND TREATED.  REPAIRED PER SRM 53-04, FIG 24.
